# SDR 0500449943

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- Aircraft time: 87,402 hours, 88,646 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Boot
- Condition: Blown
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL330, THE RED CABIN PRESS ANNUNCIATOR LIGHT ILLUMINATED AS THE CABIN WAS CLIMBING THROUGH 11,000 FEET.  AN EMERGENCY DESCENT WAS EXECUTED AND COMPLIED WITH COM PROCEDURES.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DID BITE CHECK THE DCPC AND NO CURRENT FAULTS DISPLAYED.  THE RIGHT SIDE WATER SEPARATOR BOOT WAS DISCONNECTED AND THE LEFT SIDE RAM AIR BOOT WAS LOOSE.  THE RAM AIR BOOT WAS RESECURED AND THE WATER SEPARATOR BOOT WAS REPAIRED AND RECONNECTED.  ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
